# SDR HEED9579

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellcrank Assy
- Part number: 222001736005
- Condition: Bearing Worn
- Location: Control
- Part time: 737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING.  ORDERED NEW
